# SDR 08FDEA01040

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC223319
- Part serial: 233412
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FLAP PANEL 536 HL; CORNER IS DELAMINATED.  REPAIRED BY REMOVING THE DAMAGED SKIN FABRICATING A SKIN, PLUG & DOUBLE. HOT BONDED REPAIR & REFINISHED IAW SRM 51-71-00.
